Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A symbolic treatment of the theory of invariants of quadratic differential quantics of $ n$ variables


Author: Heinrich Maschke
Journal: Trans. Amer. Math. Soc. 4 (1903), 445-469
MSC: Primary 13A50; Secondary 11E20
MathSciNet review: 1500655
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50, 11E20

Retrieve articles in all journals with MSC: 13A50, 11E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500655-8
PII: S 0002-9947(1903)1500655-8
Article copyright: © Copyright 1903 American Mathematical Society